A generalizatioed truncation method for multivalued parabolic problems

この論文にアクセスする

この論文をさがす

著者

抄録

The generalized truncation method (formerly referred to as the proximal correction method) was recently introduced for the time-discretization of parabolic variational inequalities. The main attraction of the method-which generalizes the truncation method developed by A. Berger for obstacle problems-is the fact that the problems to be solved at each time step are elliptic equations rather than elliptic variational inequalities.<br>In this paper we apply the new method to a class of problems which includes parabolic variational inequalities as a special case. The convergence results which we obtain in this general context also give rise to new results when applied to the special case of variational inequalities.<br>We also discuss the applications of our results to several problems that occur in various branches of applied Mathematics.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 50(3), 719-735, 1998-07 

    The Mathematical Society of Japan

参考文献:  30件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002151049
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4528271
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ